# SDR REXA2013032600456

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 11,527 hours, 7,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 CROSSBEAM SPLICE IS CORRODED. A251-051.  REMOVED AND REPLACED 280 CROSSBEAM SPLICE IAW CRJ900 SRM 51-42-06.  P/N CC670-34095-35.
